# SDR 20000515SH023

- Difficulty date: April 23, 2000
- Submitted: May 15, 2000
- Operation: General aviation
- Aircraft: N736WX
- Make and model: Cessna R182
- Aircraft serial: R18200783
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Separated
- Location: Rt Te Flap
- Part time: 5,325 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT INBD FLAP TRACK SEPARATED FROM FWD MOUNT POINT DUE TO SHEARED RIVET.  RIVET MAY HAVE BECOME WORK HARDENED.  LT INBD FLAP TRACK ALSO FOUND LOOSE AT SAME LOCATION.  THIS COULD POSSIBLY APPLY TO ALL CESSNA 182''S.  THERE WERE NO OCCURRENCES OF FLAP OVERSPEEDING THAT ARE KNOWN.  THIS COULD BE THE RESULT OF NORMAL WEAR AND TEAR UNDER NORMAL OPERATIONS.  SUBMITTER SUGGESTED ADDING A CHECK FOR FLAP TRACK SECURITY ON PRE-FLIGHT FOR CESSNA 182''S.  (X)
